RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 43, Issue 2, Pages 283–298 (Mi mz4390)  

This article is cited in 1 scientific paper (total in 1 paper)

Sharpness of the normal approximation of functionals of strongly correlated Gaussian random fields

N. N. Leonenko


Full text: PDF file (1012 kB)

English version:
Mathematical Notes, 1988, 43:2, 161–171

Bibliographic databases:

UDC: 519.21
Received: 17.04.1986

Citation: N. N. Leonenko, “Sharpness of the normal approximation of functionals of strongly correlated Gaussian random fields”, Mat. Zametki, 43:2 (1988), 283–298; Math. Notes, 43:2 (1988), 161–171

Citation in format AMSBIB
\Bibitem{Leo88}
\by N.~N.~Leonenko
\paper Sharpness of the normal approximation of functionals of strongly correlated Gaussian random fields
\jour Mat. Zametki
\yr 1988
\vol 43
\issue 2
\pages 283--298
\mathnet{http://mi.mathnet.ru/mz4390}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=939529}
\zmath{https://zbmath.org/?q=an:0716.60050}
\transl
\jour Math. Notes
\yr 1988
\vol 43
\issue 2
\pages 161--171
\crossref{https://doi.org/10.1007/BF01152556}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988Q736900030}


Linking options:
  • http://mi.mathnet.ru/eng/mz4390
  • http://mi.mathnet.ru/eng/mz/v43/i2/p283

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bulinski A. Spodarev E. Timmermann F., “Central Limit Theorems for the Excursion Set Volumes of Weakly Dependent Random Fields”, Bernoulli, 18:1 (2012), 100–118  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:157
    Full text:60
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020